# SDR MALA020198

- Difficulty date: March 17, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Engine: Ge CT75A1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3026 ON CLIMBOUT IN ICING CONDITIONS THE RT AIR VALVE LIGHT ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE FOUND OIL IN CANNON PLUG W3P7.  CLEANED CANNON PLUG, PERFORMED OPS CHECKS IAW GE MM APPENDIX 7.  OPS CHECK GOOD.
